# SDR FDEA201110184573

- Difficulty date: October 18, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 440-570 LBL 24.75 NICKED,  GOUGED AND CORRODED.  REMOVED CORROSION PER SRM 51-10-02. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, DETAIL 1, FIG.101, PAGE 102.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 & 53-00-52.  MAJOR REPAIR
